Jump to content


Congrats to Margaret, Platinum Member with 1,000 posts and 10 Years of Forums Membership!


Photo

Tamazepan


  • Please log in to reply
3 replies to this topic

#1 Sharonvandee

Sharonvandee

    Silver Member

  • Members
  • PipPipPipPip
  • 118 posts
  • Location:Albury Australia

Posted 08 July 2007 - 11:10 PM

Last week due to week of sleeplessness, my general practitioner placed me on Tamazepan 10mg.

Be it a conincidence or not we are still to establish but my problems with breathlessness and being tachycadic have worsened. I have only take the tablet for two nights then I didn't take then for a night and then I took one again last night. The day after I didn't take it I hit the wall real bad and I am still real bad , even at rest I get breathless, I feel quiet weak.

Just wondering if this is something that is just effecting me?

Is this maybe just a coincidence?

Has anyone else expereinced this?
Kindest Regards

Sharon

Diagnosis Scleroderma-crest, Scolliosis, Asthma, ILD, Plueral Fibrosis, GERD, Hiatus hernia, Anticardiolipin positive, ANA positive

a little bent and broken and almost beyond repair!

#2 jefa

jefa

    Platinum Member

  • Members
  • PipPipPipPipPipPipPipPipPipPip
  • 1,325 posts
  • Location:Scotland

Posted 08 July 2007 - 11:33 PM

Hi, Sharon. I don't know the answer to your question, but anytime you start a new drug and have unusual systems, you should immediately call the prescribing doctor to find out whether it is safe to continue or whether you should immediately stop.
Warm wishes,
Jefa

Carrie Maddoux
(Retired)ISN Sclero Forums Support Specialist
(Retired)ISN Sclero Forums UK Chat Host

International Scleroderma Network (ISN)

#3 Sharonvandee

Sharonvandee

    Silver Member

  • Topic Starter
  • Members
  • PipPipPipPip
  • 118 posts
  • Location:Albury Australia

Posted 09 July 2007 - 12:59 AM

Hey Jefa
Thanks for the reply

I saw the DR today she never even mentioned the tablet instead suggested I have a CT scan as it might be a blood clot on the lung making me feel worse, so maybe I am clutching at straws. or not wanting to face this and all that comes with it.

you can run but you certainly can't hide.
Kindest Regards

Sharon

Diagnosis Scleroderma-crest, Scolliosis, Asthma, ILD, Plueral Fibrosis, GERD, Hiatus hernia, Anticardiolipin positive, ANA positive

a little bent and broken and almost beyond repair!

#4 Kamlesh

Kamlesh

    Senior Silver Member

  • Members
  • PipPipPipPipPip
  • 315 posts
  • Location:Dublin, CA

Posted 09 July 2007 - 09:58 AM

Hi Sharon,

Temazepam (generic of Restoril) is only available in 15mg and 30 mg in USA and Restoril (which is lot more expensive) is available in 71/2 mg and 22 ½ mg. I tried 15mg, 22 1/2mg, and 30mg. I can barely sleep with 30mg with the following issues:
1. It takes hours to get sleep
2. I get very drowsy next morning.

You can find the list of side effects through an internet search.

I hope this helps.
Kind regards,

Kamlesh